# SDR SIMA2020090131001

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 40,236 hours, 35,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR STRIP FROM SEAT 7 TO 11 AND BOTH LOWER EXIT IDENTIFIERS FOR THE OVERWING EXITS INOP.-C/A-REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY AT POSITION NUMBER 3 IAW AMM 33-50-04. OPERATIONAL CHECK GOOD IAW AMM 33-50-00.
